# SDR F3LA2019031900025

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N310FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7600
- Aircraft time: 7,032 hours, 2,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Cabin
- Part time: 7,032 hours, 2,928 cycles
- Component: Epsu, Diehl
- Component part number: 32146210
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPENCY: REFERENCE LP1109889 ITEM 1, EMERGENCY EXIT RT MID AIRCRAFT POWER SUPPLY UNIT BATTERY FAULT (12WL)
CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY REFERENCE AMM 33-51-38 PAGE BLOCK 401. TEST OK./END/
